MathSciNet Relay Station
MathSciNet bibliographic data
MR1210437 (94d:62048) 62F03 (62E20 62F12 62H15)
DiCiccio, Thomas J.; Martin, Michael A. Simple modifications for signed roots of likelihood ratio statistics. J. Roy. Statist. Soc. Ser. B 55 (1993), no. 1, 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement